X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
large deviation probability (2) 2
random-variables (2) 2
regularly varying function (2) 2
sequences (2) 2
stationary gaussian random field (2) 2
theorems (2) 2
60f15 (1) 1
60g15 (1) 1
60g60 (1) 1
association (1) 1
changepoint problem (1) 1
deviation (1) 1
distance (1) 1
field (1) 1
function (1) 1
gaussian (1) 1
gaussian processes (1) 1
i (1) 1
increments (1) 1
large (1) 1
law (1) 1
law of the iterated logarithm (1) 1
limit-theorems (1) 1
lp-distance (1) 1
mathematics (1) 1
mathematics, applied (1) 1
mathematics, general (1) 1
maximum (1) 1
of (1) 1
partial sums (1) 1
partial sums gaussian processes random integrals lp-distance weight functions u-statistics changepoint problem (1) 1
probability (1) 1
random (1) 1
random integrals (1) 1
regularly (1) 1
stationary (1) 1
stationary gaussian random field regularly varying function large deviation probability (1) 1
statistics & probability (1) 1
studies (1) 1
the (1) 1
u-statistics (1) 1
universities and colleges (1) 1
varying (1) 1
weight functions (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


数学学报:英文版, ISSN 1439-8516, 2008, Volume 24, Issue 9, pp. 1497 - 1506
Journal Article
Stochastic Processes and their Applications, ISSN 0304-4149, 1993, Volume 45, Issue 2, pp. 295 - 308
We prove an optimal asymptotic result for weighted L p -distance of partial sum processes of independent identically distributed random variables... 
Lp-distance | random integrals | weight functions | partial sums | Gaussian processes | U-statistics | changepoint problem | distance | partial sums Gaussian processes random integrals Lp-distance weight functions U-statistics changepoint problem
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.